Problemy Peredachi Informatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1975, Volume 11, Issue 1, Pages 57–63 (Mi ppi1571)  

Coding Theory

Nonbinary Arithmetic Codes with Large Minimum Distance

I. M. Boyarinov


Abstract: $AN$ codes over an arbitrary base $r$ are discussed. A unique canonical $r$-ary representation having a minimum number of nonzero terms is found for the number $N$. An expression is obtained for the minimum distance of $r$-ary $AN$ codes with large distance for two metrics: arithmetic and Hamming.

Full text: PDF file (490 kB)

English version:
Problems of Information Transmission, 1975, 1:11, 44–49

Bibliographic databases:

UDC: 621.391.15
Received: 03.01.1974

Citation: I. M. Boyarinov, “Nonbinary Arithmetic Codes with Large Minimum Distance”, Probl. Peredachi Inf., 11:1 (1975), 57–63; Problems Inform. Transmission, 1:11 (1975), 44–49

Citation in format AMSBIB
\Bibitem{Boy75}
\by I.~M.~Boyarinov
\paper Nonbinary Arithmetic Codes with Large Minimum Distance
\jour Probl. Peredachi Inf.
\yr 1975
\vol 11
\issue 1
\pages 57--63
\mathnet{http://mi.mathnet.ru/ppi1571}
\zmath{https://zbmath.org/?q=an:0358.94011}
\transl
\jour Problems Inform. Transmission
\yr 1975
\vol 1
\issue 11
\pages 44--49


Linking options:
  • http://mi.mathnet.ru/eng/ppi1571
  • http://mi.mathnet.ru/eng/ppi/v11/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:196
    Full text:96

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022